# SDR HEEA967992

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 407375005101
- Condition: Malfunction
- Location: Xmsn Oil Temp
- Part time: 521 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL TEMPERATURE WILL FALL OFF LINE INTERMITTENTLY.  MECHANICS GO TO AIRCRAFT AND WILL CHECK AND FIND TEMPERATURE IS INDICATING NORMALLY.
